Soft Computing

, Volume 21, Issue 19, pp 5779–5785 | Cite as

On the logarithmic summability method for sequences of fuzzy numbers

Methodologies and Application

Abstract

We define logarithmic summability method for sequences of fuzzy numbers and prove theorems dealing with the convergence behavior of logarithmic summable sequences of fuzzy numbers. The study also reveals slowly decreasing and Landau one-sided type Tauberian results analogous to those given by Móricz (Stud Math 219:109–121, 2013).

Keywords

Sequences of fuzzy numbers Logarithmic summability method Tauberian theorems 

References

  1. Alghamdi MA, Mursaleen M, Alotaibi A (2013) Logarithmic density and logarithmic statistical convergence. Adv Differ Eq 227:1–6MathSciNetGoogle Scholar
  2. Altınok H, Çolak R, Altın Y (2012) On the class of \(\lambda \)-statistically convergent difference sequences of fuzzy numbers. Soft Comput 16(6):1029–1034CrossRefMATHGoogle Scholar
  3. Aytar S, Mammadov M, Pehlivan S (2006) Statistical limit inferior and limit superior for sequences of fuzzy numbers. Fuzzy Sets Syst 157(7):976–985MathSciNetCrossRefMATHGoogle Scholar
  4. Aytar S, Pehlivan S (2007) Statistical cluster and extreme limit points of sequences of fuzzy numbers. Inf Sci 177(16):3290–3296MathSciNetCrossRefMATHGoogle Scholar
  5. Bede B, Gal SG (2004) Almost periodic fuzzy-number-valued functions. Fuzzy Sets Syst 147:385–403MathSciNetCrossRefMATHGoogle Scholar
  6. Chishti TA (2013) Some Inequalities on class of matrices and statistical harmonic summability. Int J Eng Math Sci 4(1):1–7MathSciNetGoogle Scholar
  7. Çanak İ (2014) On the Riesz mean of sequences of fuzzy real numbers. J Intell Fuzzy Syst 26(6):2685–2688MathSciNetMATHGoogle Scholar
  8. Çanak İ (2014) Hölder summability method of fuzzy numbers and a Tauberian theorem. Iran J Fuzzy Syst 11(4):87–93MathSciNetMATHGoogle Scholar
  9. Çolak R, Altın Y, Mursaleen M (2011) On some sets of difference sequences of fuzzy numbers. Soft Comput 15(4):787–793CrossRefMATHGoogle Scholar
  10. Diamond P, Kloeden P (1990) Metric spaces of fuzzy sets. Fuzzy Sets Syst 35:241–249MathSciNetCrossRefMATHGoogle Scholar
  11. Getsadze R (2011) On the strong logarithmic summability of the double trigonometric Fourier series. Acta Sci Math 77:473–488MathSciNetMATHGoogle Scholar
  12. Goetschel R, Voxman W (1986) Elementary fuzzy calculus. Fuzzy Sets Syst 18:31–43MathSciNetCrossRefMATHGoogle Scholar
  13. Li H, Wu C (2007) The integral of a fuzzy mapping over a directed line. Fuzzy Sets Syt 158:2317–2338MathSciNetCrossRefMATHGoogle Scholar
  14. Móricz F (2004) Theorems relating to statistical harmonic summability and ordinary convergence of slowly decreasing or oscillating sequences. Analysis 24:127–145MathSciNetMATHGoogle Scholar
  15. Móricz F (2006) On the harmonic averages of numerical sequences. Archiv der Math 86:375–384MathSciNetCrossRefMATHGoogle Scholar
  16. Móricz F (2013) Necessary and sufficient Tauberian conditions for the logarithmic summability of functions and sequences. Stud Math 219:109–121MathSciNetCrossRefMATHGoogle Scholar
  17. Nanda S (1989) On sequence of fuzzy numbers. Fuzzy Sets Syst 33:123–126MathSciNetCrossRefMATHGoogle Scholar
  18. Srivastava PD, Ojha S (2014) \(\lambda \)-Statistical convergence of fuzzy numbers and fuzzy functions of order \(\theta \). Soft Comput 18(5):1027–1032CrossRefMATHGoogle Scholar
  19. Talo Ö, Çakan C (2012) On the Cesàro convergence of sequences of fuzzy numbers. Appl Math Lett 25:676–681MathSciNetCrossRefMATHGoogle Scholar
  20. Talo Ö, Başar F (2013) On the Slowly Decreasing Sequences of Fuzzy Numbers. Abstract and Applied Analysis, pp 1–7. doi:10.1155/2013/891986 (Article ID 891986)
  21. Talo Ö, Çakan C (2014) Tauberian theorems for statistically \((C; 1)-\)convergent sequences of fuzzy numbers. Filomat 28:849–858MathSciNetCrossRefMATHGoogle Scholar
  22. Tripathy BC, Baruah A (2010) Nörlund and Riesz mean of sequences of fuzzy real numbers. Appl Math Lett 23:651–655MathSciNetCrossRefMATHGoogle Scholar
  23. Yavuz E, Talo Ö (2016) Abel summability of sequences of fuzzy numbers. Soft Comput 20(3):1041–1046CrossRefMATHGoogle Scholar
  24. Zadeh LA (1965) Fuzzy sets. Inf Control 8:29–44CrossRefMATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2016

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of Science and LettersCelal Bayar UniversityManisaTurkey

Personalised recommendations